# SDR ASAA2016101818393

- Difficulty date: October 18, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 37,854 hours, 11,414 cycles
- System (JASC): 2430 · DC Generating System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER TWO ENGINE STARTS, RECALL DISPLAYED ELEC ON OVERHEAD PANEL. RAN QRH, RETURNED TO GATE.  ACFT GROUNDED.   COMPLIED WITH FIM TASK 24-34 TASK 802.  RAN BOTH ENGINES. BITE PROCEDURE  FIM 24-31 TASK 801 PASSES. OPS CHECKED NORMAL.
